Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A new class of nonassociative algebras with involution
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2008 (English)In: Proceedings of the Japan Academy. Series A Mathematical sciences, ISSN 0386-2194, Vol. 84, no 5, 68-72 p.Article in journal (Refereed) Published
Abstract [en]

This article is devoted to introduce a new class of nonassociative algebras with involution including the class of structurable algebras.

Place, publisher, year, edition, pages
2008. Vol. 84, no 5, 68-72 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-33414DOI: 10.3792/pjaa.84.68ISI: 000256367500003Scopus ID: 2-s2.0-44449089097OAI: oai:DiVA.org:kth-33414DiVA: diva2:415126
Note
QC 20110505Available from: 2011-05-05 Created: 2011-05-05 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Mondoc, Daniel
By organisation
Mathematics (Dept.)
In the same journal
Proceedings of the Japan Academy. Series A Mathematical sciences
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf